Acta Mathematica, 1952, Volume 87

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (13 articles)

Issue 1

[1] Some properties of continued fractions

L. Kuipers Bandung, (Indonesia) B. Meulenbeld Bandung, (Indonesia)

TBD mathscidoc:1701.331038

Acta Mathematica, 87, (1), 1-12, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Über die Anzahl der Lösungen Einer Kongruenz

Gyula Sándor

TBD mathscidoc:1701.331039

Acta Mathematica, 87, (1), 13-16, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur la substitution d'une valeur exceptionnelle par une propriété lacunaire

F. Sunyer Barcelona I. Balaguer Barcelona

TBD mathscidoc:1701.331040

Acta Mathematica, 87, (1), 17-31, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fastperiodische Funktionen auf Halbgruppen

Wilhelm Maak Hamburg

TBD mathscidoc:1701.331041

Acta Mathematica, 87, (1), 33-58, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Ein Satz über Monotone Raumkurven im$R$_{$n$}mit Einer anwendung auf Elliptisch und Hyperbolisch Gekrümmte ovale

Johannes Hjelmslev

TBD mathscidoc:1701.331042

Acta Mathematica, 87, (1), 59-82, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Boundary theorems for a function meromorphic in the unit circle

E. F. Collingwood Liburn Tower, Alnwick M. L. Cartwright Girton College, Cambridge

TBD mathscidoc:1701.331043

Acta Mathematica, 87, (1), 83-146, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 812 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Une généralisation des développements de Taylor

André Roussel Strasbourg

TBD mathscidoc:1701.331044

Acta Mathematica, 87, (1), 147-173, 1952.1
[ Download ] [ 2017-01-08 20:31:33 uploaded by actaadmin ] [ 365 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Les extensions quadratiques des corps non commutatifs et leurs applications

Jean Dieudonné Nancy

TBD mathscidoc:1701.331045

Acta Mathematica, 87, (1), 175-242, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 574 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An extension of the Slutzky-Fréchet theorem

J. M. Hammersley Design and Analysis of Scientific Experiment, University of Oxford

TBD mathscidoc:1701.331046

Acta Mathematica, 87, (1), 243-257, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 609 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The inhomogeneous minima of binary quadratic forms (I)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331047

Acta Mathematica, 87, (1), 259-323, 1952.1
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 733 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sets of uniqueness for functions regular in the unit circle

Lennart Carleson Uppsala

TBD mathscidoc:1701.331048

Acta Mathematica, 87, (1), 325-345, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Cited by 130 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Arithmetic means and the Tauberian constant 474541

Ralph Palmer Agnew Ithaca, New York

TBD mathscidoc:1701.331049

Acta Mathematica, 87, (1), 347-359, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Bemerkungen zur Numerischen Behandlung des Dirichletschen Problems für Spezielle Ränder

Erwin Fehlberg Frankfurt (Main)

TBD mathscidoc:1701.331050

Acta Mathematica, 87, (1), 361-382, 1952.1
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved